# SDR 0400679954

- Difficulty date: April 29, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- Aircraft time: 99,193 hours, 78,197 cycles
- System (JASC): 1430 · Fasteners
- Part: Screw
- Condition: Sheared
- Location: Hyd Pump
- Component part number: 405016
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DUIRING DESCENT FOR LANDING, THE CREW NOTICED THE LOSS OF ALL OF THE LEFT HYDRAULIC SYSTEM FLUID. COMPLIED WITH COM PROCEDURES AND THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE HOUSING SCREWS SHEARED ON THE ALTERNATE GEAR PUMP AND REPLACED THE PUMP. ALSO, FOUND THAT THE LEFT INBOARD UPPER ACCUMULATOR WOULD NOT HOLD PRESSURE AND REPLACED IT AS WELL. AIRCRAFT RETURNED TO SERVICE.
